# SDR HALA0800445

- Difficulty date: March 28, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 83,282 hours, 16,089 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indicator
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, PER VERBAL FROM CAPTAIN CABIN PRESSURE IND RATE OF CLIMB NEEDLE FLUCTUATES WITH NO CHANGE IN CABIN RATE OF CLIMB.  REMOVED AND REPLACED CABIN PRESSURE INDICATOR IAW AMM 21-33-01 O9 OK FOR SERVICE.
